# SDR SWIA2025102000730

- Difficulty date: July 30, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING, LOWER WING PLANK HAS CHAFE DAMAGE FROM CONTACT WITH FLAP FAIRING 586AB.   (C-CHECK RO 10/19/2025)REPAIRED LH WING LOWER PLANK CHAFE DAMAGE FROM CONTACT WIT FLAP FARIING 586AB IAW REO 601R-57-21-3961 REV--, DATED 2025-08-06 COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337 NO WEIGHT CHANGE
